MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3375
Medical Device Problem Codes Use of Device Problem (1670); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mobi-c device was removed at level c5/6 and converted to a fusion because the revising surgeon felt the implant initially installed was too small for the patient and would have inserted it deeper/more posterior.The final fusion construct extended from c5 to t1.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: per photos of device, signs of use and removal are apparent.Without x-rays, misalignment and improper sizing cannot be confirmed.Complaint is unrefuted.Root cause: root cause was unable to be determined.This event could possibly be attributed to sizing or alignment issues during the initial surgery.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16023420
Report Number3004788213-2022-00126
Device Sequence Number12236464
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public(01)03662663000093(17)241101(10)5353383
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Catalogue NumberMB3375
Device Lot Number5353383
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale